# SDR SWAA2012111609524

- Difficulty date: October 18, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 20,048 hours, 8,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD STRAP HAS CORROSION BS 800-847 RBL 19.  REMOVED AND REPLACED AFT CARGO BAY SUB THRESHOLD STRAP AT BS 800-847 RBL 19 IAW EA REPAIR-53EA-00677.
